| Model Number |
MMT-723RNAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Obstruction of Flow (2423); Power Problem (3010); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had screen difficult to read.The customer blood glucose level was unknown.Customer stated that insulin pump was received random no delivery alarm and did not received low battery warning.Customer stated that battery was out longer than 5 minute and insulin pump reject new battery every time.Customer reported that failed battery test before every time they change the battery.The insulin pump will not be returned for analysis.